English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Hyperelliptic and trigonal Fano threefolds

MPS-Authors
/persons/resource/persons235071

Chel'tsov,  Ivan A.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Chel'tsov, I. A., Shramov, C., & Przyjalkowski, V. (2005). Hyperelliptic and trigonal Fano threefolds. Izvestiya. Mathematics, 69(2), 365-421.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2EEF-D
Abstract
There is no abstract available